Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 52, Number 1

All articles in this issue are freely accessible.

The use of Delaunay curves for the wetting of axisymmetric bodies
P. Basa, J. C. Schön and P. Salamon.
Quart. Appl. Math. 52 (1994), 1-22
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1262313
Integration of Prandtl’s equation with the aid of quadrature formulae of Gauss type
Lazăr Dragoş.
Quart. Appl. Math. 52 (1994), 23-29
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1262314
Separation of linear and nonlinear modes in a hyperbolic system describing electrophoresis
Heinrich Freistühler.
Quart. Appl. Math. 52 (1994), 31-34
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1262315
On a periodic delay population model
B. S. Lalli and B. G. Zhang.
Quart. Appl. Math. 52 (1994), 35-42
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1262316
Asymptotic solutions for double pendant and extended sessile drops
S. B. G. M. O'Brien.
Quart. Appl. Math. 52 (1994), 43-48
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1262317
Analytic solution of the Stefan problem in finite mediums
A. Kar and J. Mazumder.
Quart. Appl. Math. 52 (1994), 49-58
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1262318
Linear deformations as global minimizers in nonlinear elasticity
Scott J. Spector.
Quart. Appl. Math. 52 (1994), 59-64
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1262319
An approximation framework for equations in linear viscoelasticity with strongly singular kernels
R. H. Fabiano and K. Ito.
Quart. Appl. Math. 52 (1994), 65-81
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1262320
Pseudo-sedimentation dialysis: an elliptic transmission problem
Ludwig C. Nitsche.
Quart. Appl. Math. 52 (1994), 83-102
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1262321
Roots of $J_{𝛾}(z)±iJ_{𝛾+1}(z)=0$ and the evaluation of integrals with cylindrical function kernels
Srinivas Tadepalli and Costas Emmanuel Synolakis.
Quart. Appl. Math. 52 (1994), 103-112
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1262322
Pure azimuthal shear of compressible non-linearly elastic circular tubes
Debra A. Polignone and Cornelius O. Horgan.
Quart. Appl. Math. 52 (1994), 113-131
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1262323
Thermodynamics and the supercritical Stefan equations with nucleations
Morton E. Gurtin.
Quart. Appl. Math. 52 (1994), 133-155
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1262324
Generalized eigenfunctions and complete semiseparable solutions for Stokes flow in spheroidal coordinates
G. Dassios, M. Hadjinicolaou and A. C. Payatakes.
Quart. Appl. Math. 52 (1994), 157-191
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1262325
Note on the numerical construction of geodesics and ray paths
Carl E. Pearson.
Quart. Appl. Math. 52 (1994), 193-195
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1262326

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website